# SDR 0100416304

- Difficulty date: February 8, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 49,000 hours, 6,114 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Lock
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FLIGHT CREW ADVISED, A LOUD BANGING NOISE COMING FROM FORWARD CARGO COMPARTMENT.  MAINTENANCE FOUND LOOSE PALLET LOCK AT STA 600, LEFT SIDE.  MAINTENANCE REMOVED AND REPLACED LOCK.  ALL CARGO EQUIPMENT CHECKED OK.
